# SDR CALA2014021090354

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 66,033 hours, 7,633 cycles
- Engine: Pwa PW4056
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN & FIRST OFFICER`S PFD RADIO ALTITUDE READING OUT OF LIMITS.  CAPTAIN`S READS 2 &, FIRST OFFICER`S READS 2.  CLEANED LT TRANSMIT ANTENNA CONNECTOR & CLEANED RT TRANSMIT & RECEIVE ANTENNA CONNECTORS, NOW WITHIN TOLERANCE, GND TEST PASSED.
